# SDR HNAA2018033000076

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 46,492 hours, 39,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT INOPERATIVE.  MULTIPLE INTERIOR OVERHEAD AND  EMERGENCY LIGHTS INOPERATIVE.  R & R THE  BATTERY AND POWER SUPPLY ASSY IAW AMM 33-58-04-400-801-A.
